# SDR ASAA2017082021672

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,150 hours, 10,877 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bracket
- Part number: 332A239048
- Condition: Gouged
- Location: Anti Ice Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADE DETAILED INSPECTION.  FOUND BOTH UPPER & LOWER ATTACH BRACKETS GOUGED FROM TURN BUCKLE ON FWD TUBE FOR TAI VALVE.   ACFT GROUNDED.  REPLACED TAI DUCT ON NR 2 ENGINE AND LOWER ATTACHMENT AND TURN BUCKLE IAW AMM 30-21-11. LEAK CHECK OF NR 2 ENGINE TAI VALVE AND DUCT GOOD.
